ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Chandru, Vijay and Ghosh, Subir Kumar and Maheshwari, Anil and Rajan, VT and Saluja, Sanjeev (1995) $_N$$_C-$ Algorithms for Minimum Link Path and Related Problems. In: Journal of Algorithms, 19 (2). pp. 173-203.

This list was generated on Sun Oct 20 17:05:13 2019 IST.